| Catalog Number |
SRM-345 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "capsular contracture baker grade unknown" and "tried to squeeze the implant but could not since it was incapsulated".Later, healthcare professional reported "capsular contracture baker grade iv".This record is for the left side.Device remains implanted.
Event or Problem Description
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6, h11
the event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: "capsular contracture baker grade iv".